Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: J. Milnor
Title: Morse theory
Additional book information based on lecture notes by M. Spivac and R. Wells. Annals of Mathematics Studies No. 51, Princeton University Press, Princeton, N. J., 1963. vi + 153 pp. $3.00.

Review Information

Reviewer: N. H. Kuiper
Journal: Bull. Amer. Math. Soc. 71 (1965), 136-137
PII: S 0002-9904(1965)11251-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia